MathSciNet Relay Station
MathSciNet bibliographic data
MR2199204 05B45 (05C99 35J10 58J50 81Q10)
Klassert, Steffen; Lenz, Daniel; Peyerimhoff, Norbert; Stollmann, Peter Elliptic operators on planar graphs: unique continuation for eigenfunctions and nonpositive curvature. Proc. Amer. Math. Soc. 134 (2006), no. 5, 1549–1559.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement